Alert archive / Michigan / Tornado Warnings in 2023

Tornado Warning 1, NWS Detroit, MI

June 15, 2023Monroe County, Michigan

NWS Detroit, MI issued this tornado warning at Jun 15, 2023, 6:12 PM EDT for Monroe County, Michigan. It was in force for 18 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2023, 6:12 PM EDT (22:12 UTC)
Expired
Jun 15, 2023, 6:30 PM EDT
In force
18 min
Issued by
NWS Detroit, MI
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

County Monroe County, MI

The radar

The Detroit radar (KDTX), 88 km from the middle of the area, began a volume at 22:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 6:12 PM EDTTORNADO1 Nne Woodland Beach, MIWidespread reports of trees and powerlines down in Detroit Beach, Woodland Beach, Baycrest Beach, and Stony Point.
Jun 15, 6:12 PM EDTTORNADO1 Nne Woodland Beach, MIWidespread reports of trees and powerlines down in Detroit Beach, Woodland Beach, Baycrest Beach, and Stony Point.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 10.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2023-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2023-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1134 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

011 
WFUS53 KDTX 152212
TORDTX
MIC115-152230-
/O.NEW.KDTX.TO.W.0001.230615T2212Z-230615T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Detroit/Pontiac MI
612 PM EDT Thu Jun 15 2023

The National Weather Service in Detroit/Pontiac has issued a

* Tornado Warning for...
  East central Monroe County in southeastern Michigan...

* Until 630 PM EDT.
    
* At 612 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Monroe, moving southeast at 25 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Monroe County, including the following locations...
  Woodland Beach, Stony Point and Detroit Beach.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4190 8335 4197 8332 4196 8318 4195 8318
      4190 8325 4190 8330 4188 8332
TIME...MOT...LOC 2212Z 293DEG 21KT 4193 8329 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MR
2 follow-up statements
346 
WWUS53 KDTX 152221
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
621 PM EDT Thu Jun 15 2023

MIC115-152230-
/O.CON.KDTX.TO.W.0001.000000T0000Z-230615T2230Z/
Monroe MI-
621 PM EDT Thu Jun 15 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR EASTERN
MONROE COUNTY...
    
At 621 PM EDT, a severe thunderstorm capable of producing a tornado
was located 7 miles east of Monroe, moving east at 20 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Stony Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4194 8330 4195 8327 4196 8318 4195 8318
      4193 8320 4190 8325 4190 8330
TIME...MOT...LOC 2221Z 285DEG 17KT 4194 8324 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN

$$

MR
144 
WWUS53 KDTX 152228
SVSDTX

Severe Weather Statement
National Weather Service Detroit/Pontiac MI
628 PM EDT Thu Jun 15 2023

MIC115-152237-
/O.EXP.KDTX.TO.W.0001.000000T0000Z-230615T2230Z/
Monroe MI-
628 PM EDT Thu Jun 15 2023

...THE TORNADO WARNING FOR EASTERN MONROE COUNTY WILL EXPIRE AT 630
PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4194 8330 4195 8327 4196 8318 4195 8318
      4193 8320 4190 8325 4190 8330
TIME...MOT...LOC 2227Z 293DEG 21KT 4193 8321 

$$

MR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Detroit, MI wrote its last area forecast discussion before this tornado warning went out at Jun 15, 3:38 PM EDT, 2 hours 34 minutes earlier.

Area forecast discussion, Jun 15, 3:38 PM EDT, 2 hours 34 minutes before
Area Forecast Discussion
National Weather Service Detroit/Pontiac MI
338 PM EDT Thu Jun 15 2023

.DISCUSSION...

See the AFD Update from earlier today regarding the Marginal Risk
for severe thunderstorm this afternoon and evening.

Once activity pushes east this evening, shower activity will
continue into tonight as deformation lingers across southeastern
portions of the CWA. Drier air will begin filtering in under
northerly flow on the east side of a surface high pressure building
into the western Great Lakes will result in quiet weather conditions
for Friday. The cooler thermal trough over Michigan will lead to
high temperatures Friday afternoon mostly in the low to mid 70s
range.

The positively titled high amplitude plains ridge will gradually
migrate from the plains into the western/central Great Lakes into
the weekend. There will be slight warming of temperatures each day
with temperatures climbing to around 80 for Saturday and then into
the mid 80s for Sunday. The dry air and high pressure will keep
precipitation out of the forecast through the weekend as well.

A blocking pattern brings quiet weather conditions through the early
and middle part of the week as high temperatures hold in the 80s and
overnight lows mostly in the 50s to low 60s. There is a low chance
for precipitation on Monday, but very low confidence in actually
getting precipitation with the low predictability of the wave
interactions across the Midwest and lack of moisture. The next
chance of precipitation after that would be with a retrograding low
pressure system towards the later part of the week. Though there is
also a good deal of uncertainty this far out.

&&

.MARINE...

Main upper level feature in the near-term will be a shortwave trough
digging into the Great Lakes region. This has brought scattered
shower activity to the marine zones through the course of the
morning, and with the anticipated increase in instability this
afternoon, may bring additional showers and a few strong to severe
thunderstorms this afternoon primarily for south portions of Lake
Huron, Lake St. Clair, and western Lake Erie. Be prepared for
lightning, gusts in excess of 40 knots, and enhancements to wave
heights in any stronger cells. By Friday, northerly flow and ridging
aloft results in dry conditions that persist into the weekend.
Marine conditions look to remain below headline criteria, although
could see some elevated wave heights to 2-4 feet and gusts 20-25
knots Friday with the onshore flow.

&&

.PREV DISCUSSION...
Issued at 153 PM EDT Thu Jun 15 2023

AVIATION...

Period of meaningful destabilization in the wake of a warm front
will offer a window for potential convective development as a mid
level wave traverses southeast Michigan, centered mainly during the
late afternoon and early evening hours /20z-00z/. The Detroit
corridor northward to PTK carry greater potential to witness
thunderstorm activity, affording brief IFR conditions and stronger
wind gusts. Outside of any thunderstorms, VFR conditions hold with a
general expansion of diurnal cu during the latter half of the day.
Winds become northeasterly with an increase in low level moisture
early tonight. This will support lower stratus development, favored
at MVFR restrictions. Additional pockets of showers plausible within
advancing moisture plume.

For DTW...Potential for thunderstorms between 20z to 00z.

DTW THRESHOLD PROBABILITIES...

* Medium for ceiling at or below 5000 feet through this evening.
  High tonight.

* Moderate for thunderstorms between 20z and 00z.

&&

.PREV DISCUSSION...
Issued at 1159 AM EDT Thu Jun 15 2023

UPDATE...

There remains the potential for strong to severe storms this
afternoon for areas mainly south of I-69 within a broader window of
2 pm to 8 pm. An update to the Convective Outlook this morning has
expanded the Marginal Risk into this area to account for this. The
main threats remain damaging winds and large hail.

Elevated showers are moving across parts of southeast Michigan this
morning with the greater convective response expected closer to
around the 20Z based on latest model guidance. This rapid convective
response will be tied to a developing low pressure system associated
with the frontal boundary and greater large scale ascent with the
left exit region of the cyclonically curved upper jet and arrival of
the mid level vort max. Increasing southwest to west winds will
inject some higher dewpoints into southeast Michigan ahead of the
developing low pressure. Current surface observations show dewpoints
in the lower 60s that will should be be drawn into the lower
portions of southeast Michigan along with around 10C dewpoints at
850MB. There is good cloud cover currently moving over central and
southern Michigan this morning with a decent clearing behind this
cloud field in west central and southwest Michigan. With the lower
level moisture and boundary layer warming, hi-res models indicating
good instability south of I-69 by this afternoon with MLCAPEs mostly
in the 1000-2000 J/kg range helping fuel convection. Inbound midlevel
cold advection will increase mid-level lapse rates to 6-7 C/km aiding
the hail potential. The inbound 30-40 knot 700 mb jet will bring
increasing 0-6 km shear to 40 knots and help result in some
organization to convective activity. There does appear to be at least
a small window across the far southeastern portions of the CWA where
hodographs show good low level curvature from 21-00Z. Cannot
completely rule out a marginal tornadic spin up in these areas with
the marine influence in play, but the probability will be low. The
main threats will be the hail to one inch and damaging winds of 50-
60 mph with any cells that can get organized. Activity will be moving
generally WNW to ESE at around 30-40 mph and is expected to push
east by 8-9 pm.

&&

.DTX WATCHES/WARNINGS/ADVISORIES...
MI...None.
Lake Huron...None.
Lake St Clair...None.
Michigan waters of Lake Erie...None.
&&

DISCUSSION...AA
MARINE.......MV
AVIATION.....MR
UPDATE.......AA

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.
Hazardous weather outlook, Jun 15, 3:58 PM EDT, 2 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Detroit/Pontiac MI
358 PM EDT Thu Jun 15 2023

MIZ047>049-053>055-060>063-068>070-162000-
Midland-Bay-Huron-Saginaw-Tuscola-Sanilac-Shiawassee-Genesee-Lapeer-
St. Clair-Livingston-Oakland-Macomb-
358 PM EDT Thu Jun 15 2023

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible this afternoon and
evening with a Marginal Risk in place up to near the I-69 corridor.
Though severe weather is not expected across this area, some storms
may become strong with the greatest threat being damaging winds to 50
mph with some hail up to a half inch in diameter possible. Storm
mode for any afternoon development would be discrete to multicell
clusters with storm motion to the southeast at 30-40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed today and tonight, but
spotters are encouraged to report any severe weather.

LCZ460-LEZ444-LHZ361>363-421-422-441>443-462>464-162000-
Lake St Clair-
Michigan Waters of Lake Erie from Detroit River to North Cape MI-
Lake Huron from 5NM east of Mackinac Bridge to Presque Isle Lt
beyond 5 NM off shore-
Lake Huron from Presque Isle Light to Sturgeon Point MI beyond 5NM
off shore-
Lake Huron from Sturgeon Point to Alabaster MI beyond 5NM off shore-
Outer Saginaw Bay SW of Alabaster to Port Austin MI to Inner Saginaw
Bay-Inner Saginaw Bay SW of Point Au Gres to Bay Port MI-
Port Austin to Harbor Beach MI-Harbor Beach to Port Sanilac MI-
Port Sanilac to Port Huron MI-
Lake Huron from Port Austin to Harbor Beach beyond 5NM Off Shore-
Lake Huron from Harbor Beach to Port Sanilac beyond 5NM Off Shore-
Lake Huron from Port Sanilac to Port Huron beyond 5NM Off Shore-
358 PM EDT Thu Jun 15 2023

This hazardous weather outlook is for portions of Lake Erie, Lake
Huron and Lake St Clair.

.DAY ONE...This Afternoon and Tonight

Isolated to scattered thunderstorms are possible again this
afternoon and evening. Some storms may become strong to
severe mainly over Lake St Clair and Lake Erie with the greatest
threat being damaging winds to 50 knots with some hail up to 1 inch
in diameter possible. Storm mode for any afternoon development would
be discrete to multicell clusters with storm motion to the southeast
at 35 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today and tonight.

MIZ075-076-082-083-162000-
Washtenaw-Wayne-Lenawee-Monroe-
358 PM EDT Thu Jun 15 2023

This hazardous weather outlook is for portions of southeast
Michigan.

.DAY ONE...This Afternoon and Tonight

Scattered thunderstorms are possible this afternoon and evening
generally between 2 pm and 8 pm with a Marginal Risk in place. Some
storms may become strong to severe with the greatest threat being
damaging winds to 60 mph with some hail up to 1 inch in diameter
possible. Cannot completely rule out a marginal tornadic spin up with
the marine influence in play, but the probability will be low. Storm
mode for any afternoon development would be discrete to multicell
clusters with storm motion to the southeast at 30-40 mph.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely not be needed today and tonight, but
spotters are encouraged to report any severe weather.

You can obtain your latest National Weather Service forecasts online
at www.weather.gov/detroit.

AA

In the hours before

Special weather statement, Jun 15, 4:40 PM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
440 PM EDT Thu Jun 15 2023

MIZ075-152145-
Washtenaw MI-
440 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of Washtenaw County
through 545 PM EDT...

At 440 PM EDT, Doppler radar was tracking a strong thunderstorm over
Dexter, moving east at 25 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Ann Arbor around 455 PM EDT.
  Saline around 500 PM EDT.
  Dixboro around 510 PM EDT.
  Ypsilanti and Salem around 520 PM EDT.

Other locations impacted by this storm include Hudson Mills,
Pittsfield Township, Whittaker, Lyndon Township, Hudson Mills
Metropark, Bridgewater, Delhi Mills, Pleasant Lake and Barton Hills.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4242 8413 4243 8355 4209 8354 4208 8413
TIME...MOT...LOC 2040Z 270DEG 21KT 4231 8391

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MV
Special weather statement, Jun 15, 5:04 PM EDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
504 PM EDT Thu Jun 15 2023

MIZ082-083-152145-
Lenawee MI-Monroe MI-
504 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of western Monroe and
eastern Lenawee Counties through 545 PM EDT...

At 504 PM EDT, Doppler radar was tracking a strong thunderstorm over
Adrian, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Blissfield and Britton around 520 PM EDT.
  Deerfield around 525 PM EDT.
  Petersburg around 530 PM EDT.
  Dundee around 535 PM EDT.
  Ida around 540 PM EDT.

Other locations impacted by this storm include Jasper, Azalia, Cone,
Macon, Riga, Ridgeway, Palmyra, Fairfield, Holloway and Samaria.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4196 8412 4208 8391 4208 8355 4181 8355
      4178 8409
TIME...MOT...LOC 2104Z 265DEG 31KT 4189 8401

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

MR
Special weather statement, Jun 15, 5:20 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Detroit/Pontiac MI
520 PM EDT Thu Jun 15 2023

MIZ069-152145-
Oakland MI-
520 PM EDT Thu Jun 15 2023

...A strong thunderstorm will impact portions of southwestern Oakland
County through 545 PM EDT...

At 519 PM EDT, Doppler radar was tracking a strong thunderstorm over
South Lyon, or 7 miles west of Novi, moving southeast at 35 mph.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Northville around 530 PM EDT.
  Livonia around 540 PM EDT.

Other locations impacted by this storm include New Hudson,
Farmington, Farmington Hills and Wixom.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4249 8335 4244 8335 4243 8366 4250 8367
      4254 8367
TIME...MOT...LOC 2119Z 295DEG 38KT 4245 8363

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MR
Local storm report, Jun 15, 5:54 PM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
554 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0458 PM     Hail             5 S Pinckney            42.38N  83.95W
06/15/2023  M1.25 inch       Washtenaw          MI   Trained Spotter

&&

Event Number DTX2300011

AA
Local storm report, Jun 15, 5:55 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
555 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     Hail             1 NE Dexter             42.34N  83.87W
06/15/2023  M1.00 inch       Washtenaw          MI   Trained Spotter

&&

Event Number DTX2300012

AA
Local storm report, Jun 15, 6:01 PM EDT, 11 minutes before
Preliminary Local Storm Report
National Weather Service Detroit/Pontiac MI
601 PM EDT Thu Jun 15 2023

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     Hail             2 NW Canton             42.34N  83.51W
06/15/2023  E1.00 inch       Wayne              MI   Trained Spotter

            Reported at the intersection of Beck and Warren Roads

&&

Event Number DTX2300013

AA

The office that day

Everything else NWS Detroit, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 4:06 PM EDTSpecial Weather StatementDTXLivingston54 min
Jun 15, 4:09 PM EDTSpecial Weather StatementDTXLapeer51 min
Jun 15, 4:27 PM EDTSevere Thunderstorm WarningDTXLivingston63 min
Jun 15, 4:40 PM EDTSpecial Weather StatementDTXWashtenaw65 min
Jun 15, 4:52 PM EDTSevere Thunderstorm WarningDTXWashtenaw53 min
Jun 15, 5:04 PM EDTSpecial Weather StatementDTXLenawee41 min
Jun 15, 5:20 PM EDTSpecial Weather StatementDTXOakland25 min
Jun 15, 5:25 PM EDTSevere Thunderstorm WarningDTXWayne65 min
Jun 15, 5:37 PM EDTSevere Thunderstorm WarningDTXMonroe53 min
Jun 15, 5:41 PM EDTSpecial Marine WarningDTX64 min
Jun 15, 6:12 PM EDTSevere Thunderstorm WarningDTXWashtenaw18 min
Jun 15, 6:27 PM EDTSevere Thunderstorm WarningDTXMonroe, Wayne48 min
Jun 15, 6:43 PM EDTSpecial Marine WarningDTX37 min

Nearby

Tornado Warnings in Michigan, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.